# SDR SWAA2014053028553

- Difficulty date: May 23, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 28,745 hours, 16,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDERSIDE STRAP CORRODED JUST AFT OF THRESHOLD PLATE.  R & R STRAP IAW SRM.
